Blank Cover Image
International journal of mathematics
Format:
Journal
Language:
English
Published:
Singapore ; London : World Scientific Pub.
Volume(Year):
Vol. 1, no. 1 (Mar. 1990)-
Catalog.Bib:
AA10754794
ISSN:
0129167X  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Consultants Bureau

Consultant Bureau

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

Australian Mathematical Society

Australian Mathematical Society

Osaka University. Dept. of Mathematics, 大阪市立大学数学科

Dept. of Mathematics, Osaka University

International Press

Rocky Mountain Mathematics Consortium

Rocky Mountain Mathematics Consortium

Institute of Mathematics and Its Applications

Academic Press

Kobe University

埼玉大学理学部数学科, 埼玉大学大学院理工学研究科数理電子情報部門数理領域

Dept. of Mathematics, Faculty of Science, Saitama University